The Problem of Immortality The Problem of Immortality
Studies in Personality and Value . Rudoslav A. Tsanoff
Bibliographic Data
| ID | 10203099 |
|---|---|
| Authors | John Wright Buckham (corresponding author) |
| Year | 1925 |
| Volume | 5 |
| Issue | 4 |
| Pages | 426-428 |
| Publication date | 1925-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Religion (JOURNAL) |
| Journal identifiers | ISSN: 0022-4189 • E-ISSN: 1549-6538 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/480524 |
| OpenAlex | W1978245608 |
| Language | EN |
Art · Art history · Immortality · Personality · Psychoanalysis · Statistics · Theology · Value (mathematics) · Wright · American Constitutional Law and Politics · Mathematics · Philosophy · Psychology · Religion and Society Interactions · Religious Studies and Spiritual Practices
| Highly cited | No |
|---|